# SDR GTIA9700304

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 640 - THE FORWARD SECTION OF THE EMERGENCY FLOOR LIGHTING NEEDS SECURED.  RE-SECURED EMERGENCY FLOOR LIGHTING TRACK.  OPS CHECK GOOD. (X)
